# SDR SWIA95533

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 12041124001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT COME UP.  REMOVED AND REPLACED NOSE GEAR A SYSTEM UP HARNESS.  CYCLED GEAR.  OPS CHECKS GOOD.
